, Volume 14, Issue 1, pp 267-298
Date: 06 Dec 2013

Neumann heat content asymptotics with singular initial temperature and singular specific heat

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We study the asymptotic behavior of the heat content on a compact Riemannian manifold with boundary and with singular specific heat and singular initial temperature distributions imposing Robin boundary conditions. Assuming the existence of a complete asymptotic series we determine the first three terms in that series. In addition to the general setting, the interval is studied in detail as are recursion relations among the coefficients and the relationship between the Dirichlet and Robin settings.